# SDR DXTA2025040102861

- Difficulty date: March 29, 2025
- Submitted: April 1, 2025
- Operation: Air carrier
- Aircraft: N334QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800164
- Aircraft time: 14,640 hours, 9,668 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Assist Assy
- Condition: Failed
- Location: Zone 800
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE ATTEMPTING TO CLOSE THE MED, THE AFT (LH SIDE FACING DOOR) SPRING ASSIST MECHANISM FAILED, PREVENTING DOOR OPERATION USING THE INTERIOR HANDLE AND REMAINING CABLE/SPRING. CORRECTIVE ACTION: ARRIVED ON SITE, GAINED ACCESS TO THE AIRCRAFT. GAINED ACCESS TO THE COUNTERBALANCE SPRING. FOUND THE AFT SPRING TO HAVE SNAPPED OFF AND CAUSING THE AFT CABLE TO HAVE NO TENSION. PERFORMED REPLACEMENT OF THE AFT COUNTERBALANCE SPRING. ADJUSTED SPRINGS. PERFORMED OPS CHECK OF THE MAIN ENTRY DOOR WITH NO FAULTS NOTED AT THIS TIME. RESTORED ALL ACCESS GAINED. ALL WORK PERFORMED I.A.W CE680 AMM TASK 52-10-50. SPRING P/N ON & OFF 6911319-202
